MAUDE Adverse Event Report: ANALOG DEVICES SENSINEL CARDIOPULMONARY MANAGEMENT SYSTEM

ANALOG DEVICES SENSINEL CARDIOPULMONARY MANAGEMENT SYSTEM
Model Number ADCP1100
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During routine data monitoring on (b)(6) 2025, the team noticed an erratic pattern in some measurement signals.On (b)(6) 2025, the team confirmed inaccurate readings in 4 out of 33 diastolic heart sound strength measurements (12.12%).Two abnormal signal patterns were observed: (1) a shift in the acoustic signal away from the expected baseline and (2) abrupt simultaneous jumps/falls in both acoustic and impedance signals.These anomalies did not align with common user errors or poor device contact, suggesting a potential hardware malfunction.On (b)(6) 2025, analog notified the patient and the healthcare provider of the identified issue and advised the patient to discontinue using the device.There were no adverse events or no need for medical intervention related to this malfunction.The device has not yet been returned for evaluation to confirm the suspected hardware malfunction.However, the reported signal characteristics are consistent with a recent pattern of acoustic wire-break issues that analog is addressing through an active capa.
 
Event or Problem Description
During routine data monitoring on (b)(6) 2025, the team noticed an erratic pattern in some measurement signals.On (b)(6) 2025, the team confirmed inaccurate readings in 4 out of 33 diastolic heart sound strength measurements (12.12%).Two abnormal signal patterns were observed: (1) a shift in the acoustic signal away from the expected baseline and (2) abrupt simultaneous jumps/falls in both acoustic and impedance signals.These anomalies did not align with common user errors or poor device contact, suggesting a potential hardware malfunction.

Brand Name
SENSINEL CARDIOPULMONARY MANAGEMENT SYSTEM
Common Device Name
CARDIOPULMONARY MANAGEMENT SYSTEM
Manufacturer (Section D)
ANALOG DEVICES
1 analog way
wilmington MA 01887
Manufacturer (Section G)
NEXT PHASE MEDICAL DEVICES
110 forbes blvd
mansfield MA 02048
Manufacturer Contact
sam rajkumar
1 analog way
wilmington, MA 01887
MDR Report Key23314406
Report Number3000130829-2025-00009
Device Sequence Number14699590
Product Code MWI
UDI-Device Identifier00860006382322
UDI-Public(01)00860006382322(11)261122
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K243216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberADCP1100
Device Lot Number30438102
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexUnknown